Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (79 KB) | Metadata | Table of Contents | RSMUP summary
Volume 129, 2013, pp. 71–77
DOI: 10.4171/RSMUP/129-5

Published online: 2013-05-15

An Identity on Partial Generalized Automorphisms of Prime Rings

Shuliang Huang[1]

(1) Chuzhou University, Chuzhou Anhui, China

Let $R$ be a prime ring with center $Z(R)$, $T:R \,\longrightarrow \,R$ be a non-zero partial generalized automorphism of $R$, $L$ a Lie ideal of $R$, $s\geq 0, t\geq 0$ and $n\geq 1$ fixed integers, such that $(u^{s}(T(u)\circ u)u^{t})^{n}=0$ for all $u\in L$. If either Char$(R)> n+1$ or Char$(R)=0$, then $L\subseteq Z(R)$.

Keywords: Prime ring, Lie ideal, partial generalized automorphism

Huang Shuliang: An Identity on Partial Generalized Automorphisms of Prime Rings. Rend. Sem. Mat. Univ. Padova 129 (2013), 71-77. doi: 10.4171/RSMUP/129-5